×

zbMATH — the first resource for mathematics

Extension theorems for reductive group actions on compact Kähler manifolds. (English) Zbl 0299.32029

MSC:
32M99 Complex spaces with a group of automorphisms
32M05 Complex Lie groups, group actions on complex spaces
53C55 Global differential geometry of Hermitian and Kählerian manifolds
32J99 Compact analytic spaces
17B45 Lie algebras of linear algebraic groups
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Bishop, E.: Conditions for the analyticity of certain sets. Mich. Math. J.11, 289-304 (1964) · Zbl 0143.30302
[2] Borel, A.: Linear Algebraic Groups. Benjamin 1969 · Zbl 0206.49801
[3] Carrell, J., Lieberman, D.: Holomorphic vector fields and Kaehler manifolds. Invent. Math.21, 303-309 (1973) · Zbl 0258.32013
[4] Griffiths, P.A.: Two theorems on extensions of holomorphic maps. Inventions Math.14, 27-62 (1971) · Zbl 0223.32016
[5] Harvey, R., Shiffman, B.: A characterization of holomorphic chains. Ann. of Math. (II)99, 553-587 (1974) · Zbl 0287.32008
[6] Hironaka, H.: Desingularization of complex analytic varieties. Actes du Congr. Internat. Math.2, 627-633 (1970)
[7] Hochschild, G., Mostow, G. D.: Automorphisms of affine algebraic groups. Journal of Algebra13, 535-543 (1969) · Zbl 0242.20047
[8] Jacobson, N.: Lie Algebras. New York: Interscience 1962 · Zbl 0121.27504
[9] Lichnerowicz, A.: Variétés Kahlériennes et premiere classe de Chern. Journal of Diff. Geom.1, 195-224 (1967) · Zbl 0167.20004
[10] Lieberman, D.: Holomorphic vector-fields and rationality. Unpublished manuscript. · Zbl 0502.14019
[11] Mostow, G. D.: Representative functions on a Lie group. Proc. of Belfer Conf. on Recent Adv. the Basic Sciences voc.II, 209-226 (1969)
[12] Roth, M. L.: Sur les varietes algébriques qui admettent des groupes continus d’ automorphismes. Troisiène Colloque de Geom. Alg. 29-41. Centre Belge de Recherche Math. Paris: Gauthier-Villars (1960)
[13] Serre, J. P.: Algèbres de Lie semi-simples complexes. New York: Benjamin 1966 · Zbl 0144.02105
[14] Serre, J. P.: Géometrie analytique et géometrie algebrique. Ann. Inst. Fourier (Grenoble),6, 1-42 (1955)
[15] Shiffman, B.: Extensions of positive line bundles and meromorphic map. Invent. Math.15, 332-347 (1972) · Zbl 0223.32017
[16] Siu, Y. T.: Analyticity of sets associated to Lelong numbers and the extension of meromorphic maps. Bull. A.M.S.79, 1200-1208 (1973) · Zbl 0282.32006
[17] Siu, Y. T.: Analyticity of sets associated to Lelong numbers and the extension of closed positive currents. to appear · Zbl 0289.32003
[18] Sommese, A. J.: Algebraic properties of the period mapping. Princeton thesis 1973 · Zbl 0271.14004
[19] Sommese, A. J.: Borel’s fixed point theorem for Kaehler manifolds and an application. Proc. A.M.S.41, 51-54 (1973) · Zbl 0244.32013
[20] Sommese, A.J.: Holomorphic vector-fields on compact Kaehler manifolds. Math. Ann.210, 75-82 (1974) · Zbl 0281.32023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.